MAUDE Adverse Event Report: ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in the final report.
 
Event or Problem Description
During remote monitoring, the device was at elective replacement indicator (eri).Technical support was contacted and suspected the battery voltage dropped more than expected.The device was explanted and replaced due to eri and suspected overestimation of battery longevity by the programmer at the previous follow-up.The patient was in stable condition.
 
Additional Manufacturer Narrative
Premature depletion was confirmed.Bench and ate testing showed normal device function.The battery was analyzed by its manufacturer and no anomalies were found.The cause of the premature depletion was undetermined.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10214567
Report Number2938836-2020-07140
Device Sequence Number11296130
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number1207-36
Device Catalogue Number1207-36
Device Lot Number2922533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;